Title: Deformations of duality-symmetric theories
Authors: Bekaert, X
Cucu, Sorin #
Issue Date: Sep-2001
Series Title: Nuclear Physics B vol:610 issue:3 pages:433-460
Abstract: We prove that a sum of free non-covariant duality-symmetric actions does not allow consistent, continuous and local self-interactions that deform the gauge transformations. For instance, nonabelian deformations are not allowed, even in 4 dimensions where Yang-Mills type interactions of 1-forms are allowed in the non-manifestly duality-symmetric formulation. This suggests that nonabelian duality should require to leave the standard formalism of perturbative local field theories. The analyticity of self-interactions for a single duality-symmetric gauge field in four dimensions is also analyzed. (C) 2001 Elsevier Science B.V. All rights reserved
ISSN: 0550-3213
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science